Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A two-point boundary problem for nonhomogeneous second order differential equations

Stephen Tefteller

Vol. 53 (1974), No. 2, 635–642
Abstract

This paper is concerned with second order nonhomogeneous differential equations, together with boundary conditions specified at two points. The existence of eigenvalues is established and the oscillatory behavior of the associated eigenfunctions is studied. The results of this paper are obtained by considering the nonhomogeneous problem without regard for existence of solutions of the associated homogeneous boundary problem.

Mathematical Subject Classification 2000
Primary: 34B05
Milestones
Received: 21 June 1973
Published: 1 August 1974
Authors
Stephen Tefteller